ResearcherID Thomson Reuters  

Nemirovski, Arkadi S
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-8375-2009
Other Names: Nemirovskii Nemirovskiy Nemirovsky Nemirovskij
URL: http://www.researcherid.com/rid/A-8375-2009
Subject: Operations Research & Management Science
ORCID: http://orcid.org/0000-0002-5001-7420
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
My URLs: www.isye.gatech.edu/~nemirovs
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  14  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Robust convex optimization
 Author(s): BEN-TAL, A; NEMIROVSKI, A
 Source: MATHEMATICS OF OPERATIONS RESEARCH Volume: 23 Issue: 4 Pages: 769-805 Published: NOV 1998
 Times Cited: 838
added
31-Mar-09
2.  Title: Robust solutions of uncertain linear programs
 Author(s): BEN-TAL, A; NEMIROVSKI, A
 Source: OPERATIONS RESEARCH LETTERS Volume: 25 Issue: 1 Pages: 1-13 Published: AUG 1999
 Times Cited: 646
added
31-Mar-09
3.  Title: Robust solutions of Linear Programming problems contaminated with uncertain data
 Author(s): BEN-TAL, A; NEMIROVSKI, A
 Source: MATHEMATICAL PROGRAMMING Volume: 88 Issue: 3 Pages: 411-424 Published: SEP 2000
 Times Cited: 516
added
31-Mar-09
4.  Title: Robust optimization - methodology and applications
 Author(s): BEN-TAL, A; NEMIROVSKI, A
 Source: MATHEMATICAL PROGRAMMING Volume: 92 Issue: 3 Pages: 453-480 Published: 2002
 Times Cited: 402
added
31-Mar-09
5.  Title: Adjustable robust solutions of uncertain linear programs
 Author(s): BEN-TAL, A; GORYASHKO, A; GUSLITZER, E; et al.
 Source: MATHEMATICAL PROGRAMMING Volume: 99 Issue: 2 Pages: 351-376 Published: MAR 2004
 Times Cited: 345
added
31-Mar-09
6.  Title: Convex approximations of chance constrained programs
 Author(s): NEMIROVSKI, A; SHAPIRO, A
 Source: SIAM JOURNAL ON OPTIMIZATION Volume: 17 Pages: 969-996 Published: 2006
 Times Cited: 250
added
31-Mar-09
7.  Title: ROBUST STOCHASTIC APPROXIMATION APPROACH TO STOCHASTIC PROGRAMMING
 Author(s): NEMIROVSKI, A; JUDITSKY, A; LAN, G; et al.
 Source: SIAM JOURNAL ON OPTIMIZATION Volume: 19 Issue: 4 Pages: 1574-1609 Published: 2008
 Times Cited: 223
 DOI: 10.1137/070704277
added
12-Feb-10
8.  Title: Robust truss topology design via semidefinite programming
 Author(s): BEN-TAL, A; NEMIROVSKI, A
 Source: SIAM JOURNAL ON OPTIMIZATION Volume: 7 Issue: 4 Pages: 991-1016 Published: NOV 1997
 Times Cited: 163
added
31-Mar-09
9.  Title: NEW VARIANTS OF BUNDLE METHODS
 Author(s): Lemarechal, C.; Nemirovskii, A.; Nesterov, Y.
 Source: Mathematical Programming Volume: 69 Issue: 1 Pages: 111-147 Published: 1995
 Times Cited: 138
added
25-May-11
10.  Title: SEVERAL NP-HARD PROBLEMS ARISING IN ROBUST STABILITY ANALYSIS
 Author(s): Nemirovskii, A.
 Source: Mathematics of Control Signals and Systems Volume: 6 Issue: 2 Pages: 99-105 Published: 1993
 Times Cited: 120
added
25-May-11
publication(s)  
First Page Previous Page Page   of  14  Go Next Page Last Page
  Sort by:    Results per page: